# SDR CA991209085

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED CHECK ON THE FLAP ACTUATOR BACKLASH, THE ACTUATOR WAS FOUND BEYOND SERVICE LIMITS. ACTUATOR REPLACED WITH OVERHAULED UNIT.
